# SDR SWAA2020010840242

- Difficulty date: December 29, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,516 hours, 32,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLIP UNSECURE.      / SECURED GIRT BAR CLIP PER SIP.
